Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

On the mixture of some continuous distributions

Lingappaiah, G. S. (1976) On the mixture of some continuous distributions. Revista Colombiana de Matemáticas; Vol. 10, núm. 1 (1976); 39-49 0034-7426 .

Texto completo

[img]
Vista previa
PDF
2MB

URL oficial: http://revistas.unal.edu.co/index.php/recolma/arti...

Resumen

In this note three aspects of the mixture of continuous distributions are considered. Firstly, a finite mixture of densities involving  [Formula Matemática] is considered and the distribution of the sum of independent variables, each from such a mixture, is obtained. Secondly, characterization of a mixture of k Gamma distributions is attempted. Filnally , non-central chi-square and doubly non-central F is discussed in relation to a finite mixture of normal distributions.

Tipo de documento:Artículo - Article
Palabras clave:Finite mixture densities, sum of independent variables, Gama distributions
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Matemáticas
Código ID:32548
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :01 Julio 2014 01:38
Ultima modificación:25 May 2018 21:17
Ultima modificación:25 May 2018 21:17
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Metabiblioteca OAIster BASE BDCOL Registry of Open Access Repositories SNAAC Red de repositorios latinoamericanos eprints Open archives La referencia Tesis latinoamericanas OpenDOAR CLACSO
Este sitio web se ve mejor en Firefox